Probability

[21] Quenched invariance principles for random walks and elliptic diffusions in random media with boundary

Zhen-Qing Chen University of Washington David A. Croydon University of Warwick Takashi Kumagai Kyoto University

Probability mathscidoc:1703.28002

Distinguished Paper Award in 2018

The Annals of Probability, 43, (4), 1594-1642, 2015
[ Download ] [ 2017-03-15 04:38:25 uploaded by zqchen ] [ 426 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] A necessary and sufficient condition for edge universality at the largest singular values of covariance matrices

Xiucai Ding University of Toronto Fan Yang University of Wisconsin-Madison

Probability mathscidoc:1805.28001

Annals of Applied Probability, 2018
[ Download ] [ 2018-05-07 14:13:51 uploaded by yangf75 ] [ 401 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Random conformal weldings

Kari Astala Department of Mathematics and Statistics, University of Helsinki Antti Kupiainen Department of Mathematics and Statistics, University of Helsinki Eero Saksman Department of Mathematics and Statistics, University of Helsinki Peter Jones Department of Mathematics, Yale University

Analysis of PDEs Functional Analysis Probability mathscidoc:1701.03004

Acta Mathematica, 207, (2), 203-254, 2009.9
[ Download ] [ 2017-01-08 20:33:57 uploaded by actaadmin ] [ 388 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Necessary and sufficient conditions for consistent root reconstruction in Markov models on trees

Wai Tong Fan UW-Madison

Information Theory Probability Statistics Theory and Methods mathscidoc:1806.19001

Electronic Journal of Probability, 23, (47), 24, 2018
[ Download ] [ 2018-06-19 02:42:52 uploaded by louisfan ] [ 381 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Hydrodynamic limits and propagation of chaos for interacting random walks in domains

Wai Tong Fan UW-Madison

Probability mathscidoc:1806.28002

Annals of applied probability, 27, (3), 2017
[ Download ] [ 2018-06-19 02:51:22 uploaded by louisfan ] [ 372 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] Global and local multiple SLEs for $\kappa\le 4$ and connection probabilities for level lines of GFF

Eveliina Peltola Geneva University Hao Wu Tsinghua Univeristy

Probability mathscidoc:1903.28001

Comm. Math. Phys. , 366, 2019.3
[ Download ] [ 2019-03-20 09:28:43 uploaded by haowu ] [ 371 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Suboptimal Linear Estimation for Continuous-discrete Bilinear Systems

Xue Luo School of Mathematics and Systems Science, Beihang University, Beijing, P.R. China Xiuqiong Chen Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China Stephen S.-T. Yau Department of Mathematical Sciences, Tsinghua University, Beijing, P.R. China

Numerical Analysis and Scientific Computing Optimization and Control Probability mathscidoc:1904.25007

Systems & Control Letters, 119, 92-100, 2018
[ Download ] [ 2019-04-18 11:45:54 uploaded by Stephenyau ] [ 369 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] The Dynamical Sine-Gordon Model

Martin Hairer Imperial College Hao Shen Columbia University

Probability mathscidoc:1805.28004

Communications in Mathematical Physics, 341, (3), 933–989, 2016.2
[ Download ] [ 2018-05-30 08:44:38 uploaded by haoshen ] [ 368 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Genealogies in expanding populations

Wai Tong Fan University of North Carolina at Chapel Hill

Probability mathscidoc:1806.28003

Annals of applied probability, 26, (6), 2016
[ Download ] [ 2018-06-19 02:55:21 uploaded by louisfan ] [ 368 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Ergodic measures on spaces of infinite matrices over non-Archimedean locally compact fields

Alexander I. Bufetov Aix-Marseille Universite, Centrale Marseille, CNRS; Steklov Institute of Mathematics; Institute for Information Transmission Problems; National Research University Higher School of Economics Yanqi Qiu CNRS, Institut de Mathematiques de Toulouse, Universite Paul Sabatier; Institute of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, AMSS, Chinese Academy of Sciences

Probability Representation Theory mathscidoc:1810.28001

Distinguished Paper Award in 2018

Compositio Mathematica, 153, 2482-2533, 2017
[ Download ] [ 2018-10-29 19:18:42 uploaded by yanqiqiu ] [ 368 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved